# SDR CA151113001

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,775 hours
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Bushing
- Condition: Worn
- Location: Drag Control
- Part time: 5,186 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ACCOMPLISHMENT OF SB 84-27-62, MAINTENANCE DISCOVERED THAT THE LT OB SPOILER HINGE BUSHINGS WERE WORN. 5 BUSHINGS REPLACED ON THE OB SPOILER AND 1 ON THE AIRFRAME SIDE. BUSHINGS WERE FOUND TO BE DIFFICULT TO REMOVE (SEIZED). FOLLOWING HARDWARE REPLACEMENT, ROLL SPOILER SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
